Alert archive / Nebraska / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 56, NWS North Platte, NE

June 4, 2020Custer County, Lincoln County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jun 4, 2020, 6:39 PM CDT for Custer County, Lincoln County, Nebraska. It was in force for 66 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 4, 2020, 6:39 PM CDT (23:39 UTC)
Expired
Jun 4, 2020, 7:45 PM CDT
In force
66 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
0.75 in
Wind
70.0 mph

Counties Custer County, NE, Lincoln County, NE

The radar

The North Platte radar (KLNX), 112 km from the middle of the area, began a volume at 23:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 11.7 hours before the alert went out and 39 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2020-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2020-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 48 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2 J/kg
Mixed-layer CIN
-536 J/kg
Mixed-layer LCL
2676 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
48 m²/s²
0-3 km storm-relative helicity
25 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

486 
WUUS53 KLBF 042339
SVRLBF
NEC041-111-050045-
/O.NEW.KLBF.SV.W.0056.200604T2339Z-200605T0045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service North Platte NE
639 PM CDT Thu Jun 4 2020

The National Weather Service in North Platte has issued a

* Severe Thunderstorm Warning for...
  Eastern Lincoln County in southwestern Nebraska...
  Southwestern Custer County in central Nebraska...

* Until 745 PM CDT.

* At 638 PM CDT, severe thunderstorms were located along a line
  extending from 10 miles northeast of Maxwell to 8 miles northwest
  of Moorefield, moving east at 45 mph.

  HAZARD...70 mph wind gusts and penny size hail.

  SOURCE...Trained weather spotters.

  IMPACT...Expect considerable tree damage. Damage is likely to 
           mobile homes, roofs, and outbuildings.

* Locations impacted include...
  Brady, Oconto, Jeffrey Canyon State Wildlife Management Area, Etna
  and Vroman.

This includes Interstate 80 in Nebraska between mile markers 192 and
208.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4076 10059 4125 10046 4130 10033 4109 9946
      4104 9947 4105 10022 4072 10022
TIME...MOT...LOC 2338Z 289DEG 38KT 4121 10044 4076 10053 

HAIL...0.75IN
WIND...70MPH
 
$$

CDC
3 follow-up statements
774 
WWUS53 KLBF 050015
SVSLBF

Severe Weather Statement
National Weather Service North Platte NE
715 PM CDT Thu Jun 4 2020

NEC041-111-050045-
/O.CON.KLBF.SV.W.0056.000000T0000Z-200605T0045Z/
Lincoln NE-Custer NE-
715 PM CDT Thu Jun 4 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR SOUTHEASTERN LINCOLN AND SOUTHWESTERN CUSTER COUNTIES...

At 715 PM CDT, severe thunderstorms were located along a line
extending from 12 miles west of Oconto to near Eustis, moving east at
45 mph.

HAZARD...70 mph wind gusts and penny size hail.

SOURCE...Trained weather spotters.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

Locations impacted include...
Oconto, Vroman and Etna. 

This includes Interstate 80 in Nebraska between mile markers 206 and
208.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4074 10040 4113 10018 4125 10012 4109 9946
      4104 9947 4105 10022 4072 10022
TIME...MOT...LOC 0015Z 289DEG 38KT 4109 9998 4064 10007 

HAIL...0.75IN
WIND...70MPH
 
$$

Gomez
714 
WWUS53 KLBF 050025
SVSLBF

Severe Weather Statement
National Weather Service North Platte NE
725 PM CDT Thu Jun 4 2020

NEC111-050034-
/O.CAN.KLBF.SV.W.0056.000000T0000Z-200605T0045Z/
Lincoln NE-
725 PM CDT Thu Jun 4 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LINCOLN COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

LAT...LON 4105 10020 4118 10015 4121 9997 4109 9946
      4104 9947 4105 10006
TIME...MOT...LOC 0024Z 289DEG 38KT 4106 9987 4061 9996 

$$

NEC041-050045-
/O.CON.KLBF.SV.W.0056.000000T0000Z-200605T0045Z/
Custer NE-
725 PM CDT Thu Jun 4 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR SOUTHWESTERN CUSTER COUNTY...

At 724 PM CDT, severe thunderstorms were located along a line
extending from 7 miles southwest of Oconto to near Eustis, moving
east at 45 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Oconto and Etna. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4105 10020 4118 10015 4121 9997 4109 9946
      4104 9947 4105 10006
TIME...MOT...LOC 0024Z 289DEG 38KT 4106 9987 4061 9996 

HAIL...0.75IN
WIND...60MPH
 
$$

Gomez
662 
WWUS53 KLBF 050041
SVSLBF

Severe Weather Statement
National Weather Service North Platte NE
741 PM CDT Thu Jun 4 2020

NEC041-050050-
/O.EXP.KLBF.SV.W.0056.000000T0000Z-200605T0045Z/
Custer NE-
741 PM CDT Thu Jun 4 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN CUSTER COUNTY
WILL EXPIRE AT 745 PM CDT...
    
The storms which prompted the warning have weakened below severe
limits, and have exited the warned area. Therefore, the warning will
be allowed to expire.  However small hail and gusty winds are still
possible with these thunderstorms.

LAT...LON 4105 10020 4118 10015 4121 9997 4109 9946
      4104 9947 4105 10006
TIME...MOT...LOC 0040Z 289DEG 38KT 4101 9967 4056 9976 

$$

Gomez

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 3:32 PM CDT, 3 hours 7 minutes earlier.

Area forecast discussion, Jun 4, 3:32 PM CDT, 3 hours 7 minutes before
Area Forecast Discussion
National Weather Service North Platte NE
332 PM CDT Thu Jun 4 2020

.SHORT TERM...(This evening through Friday night)
Issued at 329 PM CDT Thu Jun 4 2020

The short range model consensus suggests a severe storm or two will
form off the Black Hills late this afternoon and track into ncntl
Nebraska this evening or later. A stationary front drifting
through nrn Nebraska this afternoon will pool moisture and be an
excellent focus for storm development. The location of the front
this evening could very well dictate the track of the severe
weather.

The NAMnest indicates the storms will move east-southeast at 45 mph
and the HRRR shows a storm motion of 50 mph. The very fast motion
will place the activity in nrn Nebraska between 10 pm and
midnight. Discrete storm development is possible sooner. Winds
aloft are strong with a belt of 50kt winds at 500mb but no low
level jet is shown in the models. This would likely prevent a turn
to the south and keep the storms on an east-southeast course as
shown by the models.

The thunderstorm forecast tonight follows the down-scaled NAM which
tracks a cluster of storms through ncntl Nebraska farther south than
the other models. This forecast is consistent with the latest SPC
storm outlook.

Other isolated strong storms have formed off the Laramie Range
this afternoon and will move into wrn Nebraska. None of these
storms are expected to be severe. Winds aloft are strong relative
to the instability which suggests storms will collapse posing a
strong wind gust hazard.

The thunderstorm forecast Friday and Friday night uses the short
term model blend plus the down-scaled NAM. Wrn and ncntl Nebraska
will be post-frontal Friday and the easterlies should lift moisture
onto the high plains of WY causing storm development off the Laramie
Range. A strong cap and stable air prevents this activity from
moving east into wrn and ncntl Nebraska. A strong low level jet and
warm front develops Friday night. Isolated shower and thunderstorm
chances are in place for this warm front.

.LONG TERM...(Saturday through Thursday)
Issued at 329 PM CDT Thu Jun 4 2020

A powerful storm system will affect wrn and ncntl Nebraska Saturday
through Monday. The models are taking sfc low pressure across wrn
Nebraska and deepening it down to between 984mb and 990mb Sunday
evening. The best chances for severe weather are Saturday across
western Nebraska and Monday across ncntl Nebraska. Sunday's
weather is an interlude to Monday's potential event. Chance POP's
are in place Saturday and Monday.

SPC has already outlooked much of wrn and ncntl Nebraska Saturday
for severe weather. Deep synoptic scale lift from an approaching
upper level trof, strong shear (near 50kts), and MLCAPE around
3000J/KG should easily support supercells across wrn Nebraska late
Saturday. Storm motion will likely be northeast as the upper level
flow is amplified north and south. A similar but less sheared
environment may develop Monday across ncntl Nebraska. The GFS is
giving a flood signal Monday with PWAT north of 1.50 inches and QPF
aligned mostly north and south.

This storm system will send a strong Pacific cold front through the
region Tuesday cooling temperatures and stabilizing the atmosphere
through Thursday. Just isolated thunderstorm chances are in place
during this time.

&&

.AVIATION...(For the 18Z TAFS through 18Z Friday afternoon)
Issued at 1240 PM CDT Thu Jun 4 2020

VFR conditions are expected across western and north central
Nebraska for the next 24 hours. However, isolated thunderstorms
are possible late this afternoon and evening which could briefly
drop ceilings at KVTN into MVFR/IFR conditions. Westerly winds
will shift around to the northeast this evening at KLBF and will
remain below 10 kts through the remainder of the forecast period.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...CDC
LONG TERM...CDC
AVIATION...Boatwright
Hazardous weather outlook, Jun 4, 3:11 PM CDT, 3 hours 28 minutes before
Hazardous Weather Outlook
National Weather Service North Platte NE
311 PM CDT Thu Jun 4 2020

NEZ004>010-022>029-035>038-056>059-069>071-094-052015-
Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden-
Grant-Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson-
Logan-Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier-
Western Cherry-
311 PM CDT Thu Jun 4 2020 /211 PM MDT Thu Jun 4 2020/

This Hazardous Weather Outlook is for portions of western and
north central Nebraska.

.DAY ONE...TONIGHT.

A few severe thunderstorms capable of very large hail and damaging
winds are expected across northern Nebraska tonight. The area of
concern is generally along and north of a line from Merriman to
Brownlee to Burwell with the best chance along and north of a line
from Valentine to Ainsworth to O'Neill.

Isolated strong thunderstorms are possible this evening across
western Nebraska. Lightning and wind gusts to 50 mph are the
hazards.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

A few severe storms are possible later Saturday as a warm front
lifts north through the area. Warm temperatures aloft may keep
storms from forming and later forecasts will refine the Saturday
potential.

A cold front will move slowly southeast across the area Monday. A
few severe thunderstorms could develop along the front Monday
afternoon and evening.

.SPOTTER INFORMATION STATEMENT...

Any reports of severe weather would be appreciated tonight.

&&

Get your weather, hydrological, and climate information at
http://www.weather.gov/northplatte

In the hours before

Special weather statement, Jun 4, 5:37 PM CDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service North Platte NE
537 PM CDT Thu Jun 4 2020

NEZ005-094-042300-
Eastern Cherry NE-Western Cherry NE-
537 PM CDT Thu Jun 4 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CHERRY COUNTY UNTIL
600 PM CDT/500 PM MDT/...

At 537 PM CDT/437 PM MDT/, Doppler radar was tracking strong
thunderstorms along a line extending from 15 miles southwest of
Medicine Lake to 16 miles northwest of Ashby. Movement was east at 40
mph.

Dime size hail and wind gusts up to 50 mph will be possible with
these storms.

Locations impacted include...
Merritt Reservoir, Highway 97 crossing the North Loup River, Speckel
Meir Lake, Highway 61 crossing the Snake River, Dipping Vat Meadow,
Morgan Lake, Schoolhouse Lake, Intersection of Highway 61 and Survey
Valley Road, Mother Lake, Round Lake, Hire, Indian Hill, Whitman Road
crossing the North Branch of the Middle Loup River and Sevenmile
Hill.

This includes the following highways...
 Highway 61 between mile markers 167 and 204.
 Highway 97 between mile markers 90 and 101, and between mile markers
105 and 117.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4265 10074 4211 10128 4210 10203 4255 10204
      4271 10144
TIME...MOT...LOC 2237Z 273DEG 37KT 4253 10157 4224 10207

CDC
Special weather statement, Jun 4, 5:59 PM CDT, 40 minutes before
Special Weather Statement
National Weather Service North Platte NE
559 PM CDT Thu Jun 4 2020

NEZ005-094-042345-
Eastern Cherry NE-Western Cherry NE-
559 PM CDT Thu Jun 4 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL CHERRY COUNTY UNTIL
645 PM CDT/545 PM MDT/...

At 559 PM CDT/459 PM MDT/, Doppler radar was tracking a strong
thunderstorm 20 miles south of Medicine Lake, or 30 miles northwest
of Mullen, moving east at 40 mph.

Dime size hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Highway 97 crossing the North Loup River, Giant Hill, Marsh Flat,
Speckel Meir Lake, Highway 97 crossing Big Creek and Sevenmile Hill.

This includes Highway 97 between mile markers 78 and 105.

LAT...LON 4233 10150 4251 10143 4250 10063 4212 10078
TIME...MOT...LOC 2259Z 278DEG 34KT 4244 10131

CDC
Special weather statement, Jun 4, 6:12 PM CDT, 27 minutes before
Special Weather Statement
National Weather Service North Platte NE
612 PM CDT Thu Jun 4 2020

NEZ059-070-071-050000-
Frontier NE-Hayes NE-Lincoln NE-
612 PM CDT Thu Jun 4 2020

...SIGNIFICANT WEATHER ADVISORY FOR FRONTIER...SOUTHEASTERN LINCOLN
AND HAYES COUNTIES UNTIL 700 PM CDT...

At 612 PM CDT, Doppler radar was tracking a strong thunderstorm 9
miles north of Hayes Center, moving east at 45 mph.

Half inch hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Curtis, Hayes Center, Wellfleet, Moorefield, Stockville, Maywood,
Hamlet, Quick, Hansen Memorial Reserve State Wildlife Management
Area, Willow View Campground, Freedom, Hayes Center State Wildlife
Management Area, Marengo, Bluegill Haven Campground, Red Willow
Reservoir State Recreation Area and Dancing Leaf Earth Lodge.

This includes Highway 83 between mile markers 27 and 58.

LAT...LON 4082 10104 4071 10022 4035 10032 4035 10126
TIME...MOT...LOC 2312Z 272DEG 40KT 4064 10096

Snively
Local storm report, Jun 4, 6:20 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
620 PM CDT THU JUN 4 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0617 PM     TSTM WND GST     NORTH PLATTE            41.13N 100.77W
06/04/2020  E60 MPH          LINCOLN            NE   TRAINED SPOTTER

&&

CBROWN
Local storm report, Jun 4, 6:21 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
621 PM CDT THU JUN 4 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0618 PM     TSTM WND GST     3 ENE NORTH PLATTE      41.15N 100.72W
06/04/2020  M70 MPH          LINCOLN            NE   ASOS

&&

SNIVELY
Special weather statement, Jun 4, 6:32 PM CDT, 7 minutes before
Special Weather Statement
National Weather Service North Platte NE
632 PM CDT Thu Jun 4 2020

NEZ005-022>026-035>037-094-050015-
Hooker NE-Eastern Cherry NE-Grant NE-Arthur NE-McPherson NE-
Western Cherry NE-Thomas NE-Blaine NE-Garden NE-Logan NE-
632 PM CDT Thu Jun 4 2020

...SIGNIFICANT WEATHER ADVISORY FOR ARTHUR...SOUTH CENTRAL CHERRY...
GRANT...HOOKER...NORTHWESTERN LOGAN...CENTRAL GARDEN...MCPHERSON...
WESTERN BLAINE AND THOMAS COUNTIES UNTIL 715 PM CDT/615 PM MDT/...

At 631 PM CDT/531 PM MDT/, Doppler radar was tracking strong
thunderstorms extending from near Mullen to near Crescent Lake
National Wildlife Refuge. Movement was east at 60 mph.

Half inch hail and wind gusts of 50 to 55 mph will be possible with
these storms.

Locations impacted include...
Mullen, Thedford, Arthur, Tryon, Hyannis, Halsey, Seneca, Whitman,
Crescent Lake National Wildlife Refuge, Highway 83 crossing The
Dismal River, Duluth, Dogtown Flats, Swede Lake, Deer Lake, Flatts,
Britton Lake, Cogill Lake, Richardson Lake, Mumper and Green Lake.

This includes the following highways...
 Highway 2 between mile markers 146 and 237.
 Highway 61 between mile markers 112 and 156.
 Highway 92 between mile markers 165 and 207.
 Highway 97 between mile markers 32 and 74.
 Highway 83 between mile markers 125 and 153.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Persons in campgrounds should consider seeking sturdy shelter until
these storms pass.

&&

LAT...LON 4218 10118 4192 9992 4162 10058 4142 10128
      4141 10218 4168 10264 4174 10264
TIME...MOT...LOC 2331Z 283DEG 53KT 4209 10107 4166 10244

Snively

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 7:05 PM CDTSpecial Weather StatementLBFDawson25 min
Jun 3, 7:11 PM CDTSevere Thunderstorm WarningLBFGarfield, Wheeler27 min
Jun 3, 7:12 PM CDTSevere Thunderstorm WarningLBFGarfield, Wheeler26 min
Jun 3, 7:16 PM CDTSevere Thunderstorm WarningLBFCuster44 min
Jun 3, 7:21 PM CDTSevere Thunderstorm WarningLBFFrontier39 min
Jun 3, 7:24 PM CDTSevere Thunderstorm WarningLBFHolt, Wheeler36 min
Jun 3, 7:38 PM CDTSpecial Weather StatementLBFLincoln52 min
Jun 3, 7:56 PM CDTSpecial Weather StatementLBFLincoln49 min
Jun 3, 8:02 PM CDTSpecial Weather StatementLBFFrontier28 min
Jun 3, 8:10 PM CDTSevere Thunderstorm WarningLBFLincoln11 min
Jun 3, 8:25 PM CDTAreal Flood AdvisoryLBFCuster3 hr
Jun 3, 8:39 PM CDTSpecial Weather StatementLBFSherman51 min
Jun 3, 8:42 PM CDTSpecial Weather StatementLBFCuster48 min
Jun 4, 3:48 PM CDTSpecial Weather StatementLBFSheridan42 min
Jun 4, 4:03 PM CDTSpecial Weather StatementLBFSheridan42 min
Jun 4, 4:15 PM CDTSpecial Weather StatementLBFDeuel45 min
Jun 4, 4:43 PM CDTSevere Thunderstorm WarningLBFSheridan62 min
Jun 4, 4:57 PM CDTSpecial Weather StatementLBFPerkins48 min
Jun 4, 5:36 PM CDTSpecial Weather StatementLBFLincoln39 min
Jun 4, 5:37 PM CDTSpecial Weather StatementLBFCherry23 min
Jun 4, 5:59 PM CDTSpecial Weather StatementLBFCherry46 min
Jun 4, 6:06 PM CDTSevere Thunderstorm WarningLBFLincoln39 min
Jun 4, 6:12 PM CDTSpecial Weather StatementLBFFrontier, Hayes48 min
Jun 4, 6:15 PM CDTSevere Thunderstorm WarningLBFCherry60 min
Jun 4, 6:23 PM CDTSevere Thunderstorm WarningLBFFrontier, Hayes, Lincoln67 min
Jun 4, 6:32 PM CDTSpecial Weather StatementLBFArthur, Blaine, Garden, Grant, Hooker, McPherson and 1 more43 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.